# SDR SWIA201743079

- Difficulty date: February 2, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 36,267 hours, 30,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD HAS CORROSION.  INSTALLED A NEW SERVICE DOOR THRESHOLD PANEL IAW SRM.
